DOI 10.1097/cji.0000000000000398
Imaging Findings in Immunotherapy-related Renal Toxicity.
Аннотация
Immunotherapy-related adverse events (irAEs) associated with immune-checkpoint inhibitors can affect nearly any organ system including commonly the luminal gastrointestinal tract, hepatobiliary system, lungs, endocrine glands, and skin, many of which have described imaging manifestations. In patients without clinically suspected irAEs, imaging findings may be the first indication of an abnormality that prompts further workup to facilitate early detection and initiation of appropriate treatment, such as therapy discontinuation or corticosteroid therapy. While some irAEs have well described imaging correlates, such as pneumonitis, hypophysitis, and colitis, others are not well described, such as nephritis. We report 2 cases of irAE nephritis associated with PD-1 inhibitor therapy and their imaging features.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.